# SDR AWXA200600371

- Difficulty date: January 24, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 52,232 hours, 22,938 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: D53371554200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C4 CHECK DISCOVERED VERTICAL STIFFENER UPPER ATTACH ANGLE AT THE LT AIR CONDITIONING BAY CRACKED, 1.6 INCHES IN LENGTH.  MAINTENANCE REMOVED, FABRICATED AND INSTALLED REPAIR ATTACH ANGLE ON THE LT A/C BAY WTB VERTICAL STIFFENER IAW AIRBUS 320 SRM 51-42-11 AND 53-35-11.
